# SDR SWAA2023072561133

- Difficulty date: June 20, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT 2023-394757<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN:220273012; DUE DATE:17-DEC-23;[02] REPAIRED STRINGER 23L BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] RII STEP COMPLETED;[04] RII JOB COMPLETED
